# SDR ASAA9540072

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 189915
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - FLT 110 - GEAR HANDLE WOULD NOT GO BEYOND THE 'OFF' POSITION AFTER TAKEOFF SEA.  RETRACTED THE FLAPS AND NO HORN SOUNDED.  USED OVERRIDE AND GEAR RETRACTED NORMALLY.  RECYCLED GEAR AGAIN WITH NORMAL RETRACTION AND INDICATIONS.  CONTINUED TO SFO AND LANDED WITHOUT INCIDENT.  FOUND AIR SAFETY SENSOR AIR GAP EXCESSIVE.  ADJUSTED SENSOR, PERFORMED GEAR RETRACTION, AND SYSTEM OPERATED NORMALLY.  (X)
